# SDR KBMA88660

- Difficulty date: July 13, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350BA
- Aircraft serial: 3141
- Aircraft time: 2,742 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 060018
- Condition: Broken
- Location: Air Conditioning
- Part time: 2,491 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER BELT - A/C BELT IS BROKEN.  REMOVED AND REPLACED WITH NEW BELT.
